# SDR QXEA200400041

- Difficulty date: January 16, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 2,813 hours, 3,177 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 42000332501
- Part serial: 1030
- Condition: Failed
- Location: Elevator Feel
- Part time: 2,813 hours, 3,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG- ON FLIGHT 2323 SEA TO HLN AIRCRAFT DIVERTED TO GEG DUE TO NR 1 PFD ATTITUDE AND HEADING FAILURE AND ELEVATOR FEEL CAUTION LIGHT ILLUMINATED.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED NR 1 AHRU COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
